MathSciNet Relay Station
MathSciNet bibliographic data
MR2763722 53C42 (49Q05 53A10)
Espinar, José M.; Rosenberg, Harold A Colding-Minicozzi stability inequality and its applications. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2447–2465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement